Sevikar Angioedema Side Effect Reports
The following Sevikar Angioedema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Angioedema, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Oedema Peripheral, Pain In Extremity, Hypoglycaemia, Weight Increased, Hyperglycaemia, Angioedema|
This Angioedema side effect was reported by a consumer or non-health professional from KR. A 54-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Sevikar/amlodipine Besylate (dosage: NA), which was started on Jul 05, 2013. Concurrently used drugs:
|Eczema, Oedema Mouth, Local Swelling, Food Allergy, Angioedema|
This Angioedema Sevikar Hct side effect was reported by a consumer or non-health professional from BE on Apr 16, 2013. A male , 68 years of age, weighting 176.4 lb, was diagnosed with
Sevikar Angioedema Causes and Reviews
Hives are red and sometimes itchy bumps on your skin. An allergic reaction to a drug or food usually causes them. Allergic reactions cause your body to release chemicals that can make your skin swell up in hives. People who have other allergies are more likely to get hives than other people. Other causes include infections and stress.
Hives are very common. They usually go away on their own, but if you have a serious case, you might need medicine or a shot. In rare cases, hives can cause a dangerous swelling in your airways, making it hard to breathe - which is a medical emergency.
Sevikar Angioedema Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|